# SDR SIMA20170226005

- Difficulty date: February 26, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 15,553 hours, 10,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31797111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STEP PANEL HAS TWO CRACKS IN THE CORNERS.  REPAIRED THE PAX DOOR AFT STEP SHELL IAW SRM 52-11-04 AND ETN CR-52-039R2
